Title

A Stochastic Model for Risk Management in Global Supply Chain Networks

Publication Type

Journal Article

Publication Date

10-2007

Abstract

With the increasing emphasis on supply chain vulnerabilities, effective mathematical tools for analyzing and understanding appropriate supply chain risk management are now attracting much attention. This paper presents a stochastic model of the multi-stage global supply chain network problem, incorporating a set of related risks, namely, supply, demand, exchange, and disruption. We provide a new solution methodology using the Moreau–Yosida regularization, and design an algorithm for treating the multi-stage global supply chain network problem with profit maximization and risk minimization objectives.

Keywords

Supply chains, Risk Management, Stochastic programming

Discipline

Business

Research Areas

Operations Management

Publication

European Journal of Operational Research

Volume

182

Issue

1

First Page

164

Last Page

173

ISSN

0377-2217

Identifier

10.1016/j.ejor.2006.08.028

Publisher

Elsevier